# SDR DXTA2025012002009

- Difficulty date: January 17, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N600QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605664
- Aircraft time: 15,526 hours, 11,886 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: LIGHT OVER SEAT 7 IS INOP. LIGHT IS ASSOCIATED WITH EMER LIGHTS. CORRECTIVE ACTION: RESECURED LOOSE WIRE CONNECTION. OPS CHECK GOOD. IAW CESSNA 560XL AMM CH.33-20-02
